User Profile
Hey,
I had my two lower wisdom teeth removed on Monday, right before I had a bowel movement. It is now Friday evening and I have not had another since, I am wondering if this is due to the Tylenol 3's and if I should be concerned as of yet? I am in no pain and haven't eaten a lot of solid food because my mouth is still sore. Thank you for any help : )


Did you find this post helpful?
|

User Profile
replied March 22nd, 2011
Digestive and Bowel Disorders Answer A21128
Hello and welcome to eHealth forum!

The constipation could be because of reduced solid and fiber intake. Once you start eating this should settle down. Hope this helps. Take care!



|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.